# SDR FDEA201001050010

- Difficulty date: January 5, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT, LWR AFT CORNER CRACKED FROM FASTENER HOLE, SKIN: 0.40", BEAR STRAP: 0.15".  STOP DRILLED CRACKS AT SKIN & BEAR STRAP, FABRICATED REPAIR DOUBLER,   AND TRIPLER, TREATED & PRIMED AND INSTALLED REPAIR PARTS AT FWD GALLEY DOOR CUTOUT LWR AFT CORNER IAW SRM 51-10-1, SRM 51-10-2 &  EO NR 7-5313-7-2304 PT 2.
